# SDR SWAA2022013108343

- Difficulty date: August 18, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWA PRODUCTION REP. GENERATED. C2 CENTER THRESHOLD CRACKED FWD END. / REPAIRED C2 CENTER THRESHOLD FOD END I.A.W EA# 1-A53-2076 REV 11
